Information Journal Paper
APA:
CopyRamezan Nassab, Mojtaba. (2020). Group Rings Satisfying Generalized Engel Conditions. MATHEMATICAL RESEARCHES, 6(1 ), 57-64. SID. https://sid.ir/paper/386970/en
Vancouver:
CopyRamezan Nassab Mojtaba. Group Rings Satisfying Generalized Engel Conditions. MATHEMATICAL RESEARCHES[Internet]. 2020;6(1 ):57-64. Available from: https://sid.ir/paper/386970/en
IEEE:
CopyMojtaba Ramezan Nassab, “Group Rings Satisfying Generalized Engel Conditions,” MATHEMATICAL RESEARCHES, vol. 6, no. 1 , pp. 57–64, 2020, [Online]. Available: https://sid.ir/paper/386970/en